# SDR ASAA2023050743195

- Difficulty date: May 7, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 28,797 hours, 9,009 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA T/C 78472000 ON ENGINE 2 FOUND SPINNER CONE MISSING 50 PERCENT OF COATING. GROUNDED - YES.  SPINNER CONE REPLACED IAW B737-900 AMM 72-21-00.
